Uniform bounds for quotients of Green functions on C 1,1 -domains
Annales de l'Institut Fourier, Tome 32 (1982) no. 1, p. 105-117
Soient Δu=Σ i 2 x i 2 , Lu=Σ i,j a ij 2 x i x j u+Σ i b i x i u+cu des opérateurs elliptiques à coefficients höldériens sur un domaine borné ΩR n de classe C 1,1 . Il existe une constante c>0 ne dépendant que des normes de Hölder des coefficients de L et de sa constante d’ellipticité telle quec-1GΔΩGLΩcGΔΩsurΩ×Ω,γ Δ Ω (resp. G L Ω ) étant la fonction de Green de Δ (resp. L) sur Ω.
Let Δu=Σ i 2 x i 2 , Lu=Σ i,j a ij 2 x i x j u+Σ i b i x i u+cu be elliptic operators with Hölder continuous coefficients on a bounded domain ΩR n of class C 1,1 . There is a constant c>0 depending only on the Hölder norms of the coefficients of L and its constant of ellipticity such thatc-1GΔΩGLΩcGΔΩonΩ×Ω,where γ Δ Ω (resp. G L Ω ) are the Green functions of Δ (resp. L) on Ω.
@article{AIF_1982__32_1_105_0,
     author = {Hueber, H. and Sieveking, M.},
     title = {Uniform bounds for quotients of Green functions on $C^{1,1}$-domains},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {32},
     number = {1},
     year = {1982},
     pages = {105-117},
     doi = {10.5802/aif.861},
     zbl = {0465.35028},
     mrnumber = {84a:35063},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1982__32_1_105_0}
}
Hueber, H.; Sieveking, M. Uniform bounds for quotients of Green functions on $C^{1,1}$-domains. Annales de l'Institut Fourier, Tome 32 (1982) no. 1, pp. 105-117. doi : 10.5802/aif.861. http://www.numdam.org/item/AIF_1982__32_1_105_0/

[1] A. Ancona, Principe de Harnack à la frontière et théorème de Fatou pour un opérateur elliptique dans un domaine Lipschitzien, Ann. Inst. Fourier, 28, 4 (1978), 169-213. | Numdam | MR 80d:31006 | Zbl 0377.31001

[2] A. Ancona, Principe de Harnack à la frontière et problèmes de frontière de Martin, Lecture Notes in Mathematics, 787 (1980), 9-28. | MR 82a:31014 | Zbl 0439.31003

[3] N. Boboc, P. Mustata, Espaces harmoniques associés aux opérateurs différentiels linéaires du second ordre de type elliptique, Lecture Notes in Mathematics, 68 (1968). | MR 39 #3020 | Zbl 0167.40301

[4] C. Constantinescu, A. Cornea, Potential theory on harmonic spaces, Berlin-Heidelberg-New York, 1972. | MR 54 #7817 | Zbl 0248.31011

[5] D. Gilbarg, J. Serrin, On isolated singularities of solutions of second order elliptic differential equations, J. d'Anal. Math., 4 (1954-1956), 309-340. | MR 18,399a | Zbl 0071.09701

[6] R.M. Herve, Recherches axiomatiques sur la théorie des fonctions surhamoniques et du potentiel, Ann. Inst. Fourier, 12 (1962), 415-571. | Numdam | MR 25 #3186 | Zbl 0101.08103

[7] H. Hueber, M. Sieveking, On the quotients of Green functions (preliminary version), Bielefeld, September 1980 (unpublished).

[8] J. Serrin, On the Harnack inequality for linear elliptic equations, J. d'Anal. Math., 4 (1956), 292-308. | MR 18,398f | Zbl 0070.32302

[9] J.-C. Taylor, On the Martin compactification of a bounded Lipschitz domain in a Riemannian manifold, Ann. Inst. Fourier, 28, 2 (1977), 25-52. | Numdam | MR 58 #6302 | Zbl 0363.31010